MathSciNet Relay Station
MathSciNet bibliographic data
MR2344868 34A12 (34A36 34A60)
Biles, Daniel C.; Cid, J. Ángel; Pouso, Rodrigo López Initial value problems for singular and nonsmooth second order differential inclusions. Math. Nachr. 280 (2007), no. 12, 1335–1343.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement